Very simple representations: Variations on a theme of clifford

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Citations (Scopus)

Abstract

We discuss a certain class of absolutely irreducible group representations that behave nicely under the restriction to normal subgroups and subalgebras. Interrelations with doubly transitive permutation groups and endomorphisms of hyperelliptic jacobians are discussed.

Original languageEnglish (US)
Title of host publicationPROGRESS IN GALOIS THEORY
EditorsHELMUT VOELKLEIN, TANUSH SHASKA
Pages151-168
Number of pages18
StatePublished - Dec 1 2005

Publication series

NameDevelopments in Mathematics
Volume12
ISSN (Print)1389-2177

Fingerprint

Group Representation
Permutation group
Endomorphisms
Normal subgroup
Subalgebra
Restriction
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Zarhin, Y. G. (2005). Very simple representations: Variations on a theme of clifford. In HELMUT. VOELKLEIN, & TANUSH. SHASKA (Eds.), PROGRESS IN GALOIS THEORY (pp. 151-168). (Developments in Mathematics; Vol. 12).
Zarhin, Yuri G. / Very simple representations : Variations on a theme of clifford. PROGRESS IN GALOIS THEORY. editor / HELMUT VOELKLEIN ; TANUSH SHASKA. 2005. pp. 151-168 (Developments in Mathematics).
@inbook{0e6bc01c2cbd49b89ec139205516d8d3,
title = "Very simple representations: Variations on a theme of clifford",
abstract = "We discuss a certain class of absolutely irreducible group representations that behave nicely under the restriction to normal subgroups and subalgebras. Interrelations with doubly transitive permutation groups and endomorphisms of hyperelliptic jacobians are discussed.",
author = "Zarhin, {Yuri G.}",
year = "2005",
month = "12",
day = "1",
language = "English (US)",
isbn = "0387235337",
series = "Developments in Mathematics",
pages = "151--168",
editor = "HELMUT VOELKLEIN and TANUSH SHASKA",
booktitle = "PROGRESS IN GALOIS THEORY",

}

Zarhin, YG 2005, Very simple representations: Variations on a theme of clifford. in HELMUT VOELKLEIN & TANUSH SHASKA (eds), PROGRESS IN GALOIS THEORY. Developments in Mathematics, vol. 12, pp. 151-168.

Very simple representations : Variations on a theme of clifford. / Zarhin, Yuri G.

PROGRESS IN GALOIS THEORY. ed. / HELMUT VOELKLEIN; TANUSH SHASKA. 2005. p. 151-168 (Developments in Mathematics; Vol. 12).

Research output: Chapter in Book/Report/Conference proceedingChapter

TY - CHAP

T1 - Very simple representations

T2 - Variations on a theme of clifford

AU - Zarhin, Yuri G.

PY - 2005/12/1

Y1 - 2005/12/1

N2 - We discuss a certain class of absolutely irreducible group representations that behave nicely under the restriction to normal subgroups and subalgebras. Interrelations with doubly transitive permutation groups and endomorphisms of hyperelliptic jacobians are discussed.

AB - We discuss a certain class of absolutely irreducible group representations that behave nicely under the restriction to normal subgroups and subalgebras. Interrelations with doubly transitive permutation groups and endomorphisms of hyperelliptic jacobians are discussed.

UR - http://www.scopus.com/inward/record.url?scp=84859483636&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84859483636&partnerID=8YFLogxK

M3 - Chapter

AN - SCOPUS:84859483636

SN - 0387235337

SN - 9780387235332

T3 - Developments in Mathematics

SP - 151

EP - 168

BT - PROGRESS IN GALOIS THEORY

A2 - VOELKLEIN, HELMUT

A2 - SHASKA, TANUSH

ER -

Zarhin YG. Very simple representations: Variations on a theme of clifford. In VOELKLEIN HELMUT, SHASKA TANUSH, editors, PROGRESS IN GALOIS THEORY. 2005. p. 151-168. (Developments in Mathematics).